Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



The invariance principle for a class of dependent random fields

Author: D. V. Poryvai
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 70 (2004).
Journal: Theor. Probability and Math. Statist. 70 (2005), 123-134
MSC (2000): Primary 60F17, 60G60
Published electronically: August 12, 2005
MathSciNet review: 2109829
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the tightness of a family of distributions of partial sum set-indexed processes constructed from symmetric random fields are obtained in this paper. We require that the moments of order $s$, $s>2$, exist. The dependence structure of the field is described by the $\beta_1$-mixing coefficients decreasing with a power rate. Assuming that a field is stationary and applying a result of D. Chen (1991) on the convergence of finite-dimensional distributions of the processes we obtain the invariance principle.

References [Enhancements On Off] (What's this?)

  • 1. A. V. Bulinski{\u{\i}}\kern.15em, Limit Theorems under Weak Dependence Conditions, Moscow University, Moscow, 1989. (Russian)
  • 2. A. V. Bulinskiĭ and È. Shabanovich, Asymptotic behavior of some functionals of positively and negatively dependent random fields, Fundam. Prikl. Mat. 4 (1998), no. 2, 479–492 (Russian, with English and Russian summaries). MR 1801168
  • 3. K. Alexander and R. Pyke, A uniform central limit theorem for set-indexed partial-sum processes with finite variance, Ann. Probab. 14 (1986), no. 2, 582-597. MR 0832025 (88b:60084)
  • 4. G. Bennett, Probability inequalities for the sum of independent random variables, J. Amer. Statist. Assoc. 57 (1962), 33-45.
  • 5. H. C. P. Berbee, Random Walks with Stationary Increments and Renewal Theory, Mathematical Centre Tracts, vol. 112, Amsterdam, 1979. MR 0547109 (81e:60093)
  • 6. Dong Ching Chen, A uniform central limit theorem for nonuniform 𝜙-mixing random fields, Ann. Probab. 19 (1991), no. 2, 636–649. MR 1106280
  • 7. Jérôme Dedecker, Exponential inequalities and functional central limit theorems for a random fields, ESAIM Probab. Statist. 5 (2001), 77–104. MR 1875665,
  • 8. Paul Doukhan, Mixing, Lecture Notes in Statistics, vol. 85, Springer-Verlag, New York, 1994. Properties and examples. MR 1312160
  • 9. R. M. Dudley, Sample functions of the Gaussian process, Ann. Probability 1 (1973), no. 1, 66–103. MR 0346884
  • 10. X. Fernique, Regularité des trajectoires des fonctions aléatoires gaussiennes, École d’Été de Probabilités de Saint-Flour, IV-1974, Springer, Berlin, 1975, pp. 1–96. Lecture Notes in Math., Vol. 480 (French). MR 0413238
  • 11. C. M. Goldie and P. Greenwood, Variance of set-indexed sums of mixing random variables and weak convergence of set-indexed processes, Ann. Probab. 14 (1985), 815-839. MR 0841586 (88e:60038b)
  • 12. Michel Ledoux and Michel Talagrand, Probability in Banach spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 23, Springer-Verlag, Berlin, 1991. Isoperimetry and processes. MR 1102015

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F17, 60G60

Retrieve articles in all journals with MSC (2000): 60F17, 60G60

Additional Information

D. V. Poryvai
Affiliation: Department of Probability Theory, Mechanics and Mathematics Faculty, Moscow State University, Moscow, Russia

Received by editor(s): February 27, 2003
Published electronically: August 12, 2005
Additional Notes: Supported in part by the RFFI grant 03-01-00724.
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society